# SDR UPS08851363

- Difficulty date: December 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED FASTENER HOLE ON LT HORIZONTAL STAB T/E LIGHTENING HOLE OUTBOARD OF NR 1 ELEV ATTACH BRACKET.  FABRICATED AND INSTALLED REPAIR DOUBLER ON LT HORIZONTAL STAB T/E AT STA XET 21.471 IAW DWG 5652086, AND SRM 55-2-0.
